E. Arbarello and M. Cornalba, Footnotes to a paper of Beniamino Segre, Math. Ann, vol.256, pp.341-362, 1981.

E. Abarello, M. Cornalba, P. A. Griffiths, and J. Harris, Geometry of algebraic curves, vol.I, 1985.

M. Aprodu, Remarks on syzygies of d-gonal curves, Math. Research Letters, vol.12, pp.387-400, 2005.

M. Aprodu and G. Farkas, The Green Conjecture for smooth curves lying on arbitrary K3 surfaces, Comp. Mathematica, vol.147, pp.839-851, 2011.

E. Ballico, C. Keem, and S. Park, Double covering of curves, Proc. Amer. Math. Soc, vol.132, pp.3153-3158, 2004.

W. Bosma, J. Cannon, and C. Playoust, The Magma algebra system I: The user language, J. Symb. Comp, vol.24, pp.235-265, 1997.

H. C. Graf and V. Bothmer, Scrollar syzygies of general canonical curves with genus ? 8, Transactions of the AMS, vol.359, pp.465-488, 2007.

H. C. Graf and V. Bothmer, Generic syzygy scheme, J. of Pure and Applied Algebra, vol.208, issue.3, pp.867-876, 2007.

D. A. Buchsbaum and D. Eisenbud, Generic free resolutions and a family of generically perfect ideals, Adv. Math, vol.18, pp.245-301, 1975.

Y. Choi and S. Kim, Gonality and Clifford index of projective curves on ruled surfaces, Proc. Amer. Math. Society, vol.140, issue.2, pp.393-402, 2012.

M. Coppens, One-dimensional linear systems of type II on smooth curves, 1983.

M. Coppens, C. Keem, and G. Martens, Primitive linear series on curves, Manuscripta Math, vol.77, pp.237-264, 1992.

M. Coppens and G. Martens, Secant spaces and Clifford's theorem, Compositio Math, vol.78, pp.193-212, 1991.

I. Coskun, Surfaces of Low Degree Containing a Canonical Curve, Computational Algebraic and Analytic Geometry, Contemp. Math, vol.572, pp.57-70, 2012.

B. Deconinck and M. Van-hoeij, Computing Riemann matrices of algebraic curves, PhysicaD, vol.152, pp.28-46, 2001.

D. Eisenbud, Geometry of Syzygies, vol.229, 2005.

D. Eisenbud and J. Harris, The Kodaira dimension of the moduli space of curves of genus ? 23, Invent. Math, vol.90, issue.2, pp.359-387, 1987.

D. Eisenbud, R. Hartshorne, and F. Schreyer, Twenty points in P 3

D. Eisenbud, H. Lange, G. Martens, and F. O. Schreyer, The Clifford dimension of an projective curve, Compositio Math, vol.72, pp.173-204, 1989.

J. Zur-gathen and J. Gerhard, Modern computer algebra, 2003.

W. A. De-graaf, M. Harrison, J. Pilnikova, and J. Schicho, A Lie algebra method for the parametrization of Severi-Brauer surfaces, J. Algebra, vol.303, issue.2, pp.514-529, 2006.

D. Grayson and M. Stillman, Macaulay2, a software system for research in algebraic geometry

M. Green, Koszul cohomology and the geometry of projective varieties, J. Differential Geom, vol.19, pp.125-171, 1984.

P. Griffiths and J. Harris, Principles of algebraic geometry, Pure and Applied Mathematics, 1978.

M. C. Harrison, Explicit Solution By Radicals, Gonal Maps and Plane Models of Algebraic Curves of Genus 5 or 6, 2011.

R. Hartshorne, Algebraic geometry, 1977.

A. Hirschowitz and S. Ramanan, New evidence for Green's conjecture on syzygies of canonical curves, Ann. Sci. ´ Ecole Norm. Sup, issue.4, pp.145-152, 1998.

E. Kani, On Castelnuovos equivalence defect, J. reine angew. Math, vol.352, pp.24-70, 1984.

C. Keem, S. Kim, and G. Martens, On a result of Farkas, J. Reine Angew. Math, vol.405, pp.112-116, 1990.

G. Kempf, Curves of g 1 d's, Compositio Math, vol.55, issue.2, pp.15-162, 1985.

S. Kim, On the Clifford sequence of a general k-gonal curve, Indag. math. N.S, vol.8, pp.209-216, 1997.

S. Kim and . Curves, Trends in Mathematics, Information Center for Mathematical Sciences, vol.2, 1999.

M. Nagata, On rational surfaces I, Memoirs of the College of Science, University of Kyoto, Ser. A, vol.32, issue.3, 1960.

M. Noether, Ober die invariante DarsteUung algebraischer Funktionen, Math. Ann, vol.17, pp.163-284, 1880.

M. Ohkouchi and F. Sakai, The gonality of singular plane curves, Tokyo J. Math, vol.27, pp.137-147, 2004.

K. Petri, Uber die invariante Darstellung algebraischer Funktionen einer Variablen, Math. Ann, vol.88, pp.243-289, 1923.

, A curve algebraically but not rationally uniformized by radicals, J. of Algebra, vol.289, pp.412-420, 2005.

M. Sagraloff, Syzygies and Special Linear Series of Canonical Curves of Genus 9, 2005.

F. Sakai, On the gonality of singular plane curves, Proc. Symposium on Algebraic Geometry at, pp.32-48, 2006.

J. Schicho and D. Sevilla, Radical parametrization of trigonal curves, 2009.

F. Schreyer, Syzygies of canonical curves and special linear series, Math. Ann, vol.275, pp.105-137, 1986.

F. Schreyer, Green's conjecture for the general p-gonal curve of large genus, Algebraic curves and projective geometry, vol.1389, pp.254-260, 1988.

F. Schreyer, A standard basis approach to syzygies of canonical curves, J. Reine Angew. Math, vol.421, pp.83-123, 1991.

M. Sweedler, Using Gröbner bases to determine the algebraic and transcendental nature of field extensions, AAECC, vol.10, pp.66-75, 1993.

C. Voisin, Courbes tétragonales et cohomologie de Koszul, J. Reine Angew. Math, vol.387, pp.111-121, 1988.

C. Voisin, Green's generic syzygy Conjecture for curves of even genus lying on a K 3 surface, J. European Math. Society, vol.4, pp.363-404, 2002.

C. Voisin, Green's canonical syzygy Conjecture for generic curves of odd genus, Comp. Mathematics, vol.141, pp.1163-1190, 2005.